# SDR EISA96101

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fairing
- Part number: 652255750
- Condition: Missing
- Location: Aft Cargo
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSPECTION SHOWED, THE AFT CARGO MOVEABLE FAIRING WAS MISSING.  REPLACED AFT CARGO DOOR MOVEABLE FAIRING AND RIGGED IAW MM 52-33-0.  OPS CHECK GOOD.  (M)
